# SDR SWIA20240809718

- Difficulty date: July 18, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 47,948 hours, 41,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 682.00 HAS 1 CRACK ON THE CAP ANGLE AT THE LOWER (6 O'CLOCK POSITION) JUST FOWARD OF THE AFT EQUIPMENT BAY DOOR OPENING.   (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
